| Model Number |
7040M-90 |
| Medical Device Problem Code |
Malposition of Device (2616)
| Health Effect - Clinical Code |
Undesired Nerve Stimulation (1980)
| Date of Event |
10/07/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Based on the information provided, review of the surgical technique manual, ifu, certificates of analysis and fmea, the most probable root cause is user error; installing the implant too deep.
Event or Problem Description
The patient had left side si joint arthrodesis in (b)(6) 2019 where three implants were installed.The patient later complained of left side radicular pain.The surgeon determined that the middle positioned implant was impinging on the neuroforamen.In (b)(6) 2019, the surgeon performed a revision procedure where he used chisels to release the middle implant from the bone and backed it up less than one centimeter to relieve the impingement.No other preexisting implants were adjusted or removed.The patient's pain symptoms resolved following the revision procedure.